MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE S-4 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE S-4 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3246
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer report number: 1627487-2020-33394, 3006705815-2020-32519.It was reported that the patient was experiencing ineffective therapy.Troubleshooting was performed, but the issue persisted.As a result, the patient underwent surgical intervention during which the system was explanted and replaced.Effective therapy was established post-operatively.
 
Additional Manufacturer Narrative
The reported event for ineffective stimulation could not be confirmed due to general damage/incomplete product.The root cause of damage was consistent with explant damage.

Brand Name
LAMITRODE S-4 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key10802288
Report Number1627487-2020-33393
Device Sequence Number1137944
Product Code LGW
UDI-Device Identifier05414734402095
UDI-Public05414734402095
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2014
Device Model Number3246
Device Catalogue Number3246
Device Lot Number3646047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD; SCS IPG; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient Weight68